# SDR 99ZZZX3366

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375001105
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY, SN 95100004, WAS INSTALLED AND REMOVED DUE TO DISCREPANCY.  INITIALLY PERFORMED CORRECTLY WHEN INSTALLED, BUT MALFUNCTIONED SHORTLY AFTERWARDS.  THE FOLLOWING SHOWED NO INCIDATION.  EOP AND TEMP, TRANSMISSION, FUEL QUANTITY, AND TEMP AND OAT.  REINSTALLED ORIGINAL IIDS DISPLAY.
